Browse Title Index


 
Issue Title
 
Vol 29, No 2 (2014) Coefficient estimate of BI-Bazilevic Functions of Sakaguchi type based on Srivastava-Attiya Operator Abstract   PDF
Gangadharan Murugusundaramoorthy, c selvaraj, o.s babu
 
Vol 30, No 5 (2015) COINCIDENCE POINT RESULTS FOR WEAK ψ-ϕ CONTRACTION ON PARTIALLY ORDERED METRIC SPACES WITH APPLICATION Abstract   PDF
Bhavana Deshpande, Amrish Handa
 
Vol 30, No 5 (2015) COMMON FIXED POINT THEOREMS FOR MULTI-VALUED CONTRACTIONS SATISFYING GENERALIZED CONDITION(B) ON PARTIAL METRIC SPACES Abstract   PDF
Said Beloul
 
Vol 29, No 1 (2014) Common fixed point theorems in Fuzzy Metric Spaces employing CLRS and JCLRST property Abstract   PDF
SAURABH MANRO, Calogero Vetro
 
Vol 30, No 4 (2015) COMMON FIXED POINT THEOREMS USING $(\psi_{1},\psi_{2}, \phi)$-WEAK CONTRACTION IN PARTIAL ORDERED METRIC SPACES Abstract   PDF
Penumarthy Parvateesam Murthy, Uma Devi Patel
 
Vol. 32, No 3 (2017) COMMON FIXED POINTS OF A PAIR OF SELFMAPS SATISFYING CERTAIN WEAKLY CONTRACTIVE INEQUALITY INVOLVING RATIONAL TYPE EXPRESSIONS VIA TWO AUXILIARY FUNCTIONS IN PARTIALLY ORDERED METRIC SPACES Abstract   PDF
Gutti Venkata Ravindranadh Babu, Kandala Kanaka Mahalakshmi Sarma, Padala Hari Kirshna, Vallabhapurapu Asunee Kumari, Gedala Satyanarayana, Pathina Sudheer Kumar
 
Vol 30, No 5 (2015) COMMON HERMITIAN LEAST-RANK SOLUTION OF MATRIX EQUATIONS $A_{1}X_{1}A_{1}^*=B_{1}$ AND $A_{2}X_{2}A_{2}^*=B_{2}$ SUBJECT TO INEQUALITY RESTRICTIONS Abstract   PDF
Sihem Guerarra, Said Guedjiba
 
Vol 29, No 4 (2014) COMMON LEAST-RANK SOLUTION OF MATRIX EQUATIONS A₁X₁B₁=C₁ AND A₂X₂B₂=C_{2 }WITH APPLICATIONS Abstract   PDF
Sihem Guerarra, Said Guedjiba
 
Vol. 35, No 4 (2020) COMPARATIVE STUDY OF MUTATION OPERATORS IN THE GENETIC ALGORITHMS FOR THE K-MEANS PROBLEM Abstract   PDF
Rui Li, Lev A. Kazakovtsev
 
Vol 31, No 2 (2016) COMPARISON OF SPHERICAL CUBE MAP PROJECTIONS USED IN PLANET-SIZED TERRAIN RENDERING Abstract   PDF
Aleksandar M. Dimitrijević, Martin Lambers, Dejan Rančić
 
Vol. 33 No 5 (2018) Comparison of the Influence of Different Normalization Methods on Tweet Sentiment Analysis in the Serbian language Abstract   PDF
Adela Ljajić, Ulfeta Marovac, Milena Stanković
 
Vol. 35, No 4 (2020) COMPARISON OF VARIOUS FRACTIONAL BASIS FUNCTIONS FOR SOLVING FRACTIONAL-ORDER LOGISTIC POPULATION MODEL Abstract   PDF
Mohammad Izadi
 
Vol. 36, No 1 (2021) COMPUTER TOOLS FOR SOLVING MATHEMATICAL PROBLEMS: A REVIEW Abstract   PDF
Ivan M. Petković, Đorđe Herceg
 
Vol. 34, No 1 (2019) COMPUTING TRIANGULATIONS OF THE CONVEX POLYGON IN PHP/MYSQL ENVIRONMENT Abstract   PDF
Sead H. Mašović, Muzafer H. Saračević, Predrag S. Stanimirović, Predrag V. Krtolica
 
Vol. 34, No 3 (2019) CONDITIONAL LEAST SQUARES ESTIMATION OF THE PARAMETERS OF HIGHER ORDER RANDOM ENVIRONMENT INAR MODElS Abstract   PDF
Petra N. Laketa, Aleksandar S. Nastic
 
Vol. 35, No 1 (2020) CONFORMAL AND PARACONTACTLY GEODESIC TRANSFORMATIONS OF ALMOST PARACONTACT METRIC STRUCTURES Abstract   PDF
Adara-Monica Blaga
 
Vol. 32, No 4 (2017) CONFORMAL CURVATURE TENSOR ON K-CONTACT MANIFOLDS WITH RESPECT TO THE QUARTER-SYMMETRIC METRIC CONNECTION Abstract   PDF
Rajendra Prasad, Abdul Haseeb
 
Vol. 33, No 4 (2018) CONHARMONIC CURVATURE TENSOR OF A QUARTER-SYMMETRIC METRIC CONNECTION IN A KENMOTSU MANIFOLD Abstract   PDF
AJIT BARMAN
 
Vol. 34, No 5 (2019) CONJUGATE SEMI-SYMMETRIC NON-METRIC CONNECTIONS Abstract   PDF
Abdoul Salam Diallo, Fortune Massamba
 
Vol. 33, No 3 (2018) CONNECTEDNESS IN SOFT m-STRUCTURE Abstract   PDF
Samajh Singh Thakur, Alpa Singh Rajput
 
Vol 30, No 4 (2015) CONSTANT RATIO CURVES ACCORDING TO BISHOP FRAME IN MINKOWSKI 3-SPACE E_1^3 Abstract   PDF
İlim Kişi, Günay Öztürk
 
Vol. 36, No 5 (2021) CONSTRUCTION OF OFFSET SURFACES WITH A GIVEN NON-NULL ASYMPTOTIC CURVE Abstract   PDF
Ergin Bayram, Fatma Güler
 
Vol. 37, No 2 (2022) CONVERGENCE OF COMPLEX UNCERTAIN TRIPLE SEQUENCE VIA METRIC OPERATOR, p-DISTANCE AND COMPLETE CONVERGENCE Abstract   PDF
Birojit Das
 
Vol. 36, No 4 (2021) CONVERGENCE OF S-ITERATIVE METHOD TO A SOLUTION OF FREDHOLM INTEGRAL EQUATION AND DATA DEPENDENCY Abstract   PDF
Yunus Atalan, Faik Gursoy, Abdul Rahim Khan
 
Vol. 37, No 1 (2022) CONVOLUTION CONDITIONS FOR CERTAIN SUBCLASSES OF MEROMORPHIC p-VALENT FUNCTIONS Abstract   PDF
Prem Pratap Vyas
 
101 - 125 of 575 Items << < 1 2 3 4 5 6 7 8 9 10 > >>